# SDR SWAA117681

- Difficulty date: November 2, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 54,853 hours, 45,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 22.  REMOVED AND REPLACED LENS ASSY PER MM.
